# SDR 2007FA0000960

- Difficulty date: September 6, 2007
- Submitted: October 31, 2007
- Operation: General aviation
- Aircraft: N30822
- Make and model: Maule MX-7-180A
- Aircraft serial: 22003C
- Engine: Lyc O360*
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Condition: Inoperative
- Location: Park Sys
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PARK BRAKE CABLE HANGING ON 90 DEGREE CABIN FITTING COMING THROUGH FIREWALL.  AIRCRAFT BRAKES LOCKED ON WHEN LANDING.  DISCONNECTED PARK BRAKE CABLE AND SAFETY WIRED BRAKE LOCK LEVERS ON MASTER CYLINDER IN NEUTRAL/OFF POSITION PLACARD PANEL MADE LOG BOOK ENTRY.  (K)
